# SDR IPXA2025101600639

- Difficulty date: October 8, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 80,389 hours, 17,337 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: 2720120
- Part serial: 200
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEVEL 2 LAT FUEL UNBAL UN COMMANDED FUEL CROSS FEED FROM TANK THREE TO ENGINE 1 FUEL DECREASING IN TANK THREE AT A RATE OF BURN FOR TWO ENGINES TANK ONE INDICATING NO DECREASE IN QUANTITY OPS CHK NORMAL OF VALVE AND NO LEAKS NOTED.
